Skip to main content


Fabio Ferri

Personal Homepage

My interests are in algebraic number theory, including tame and wild Galois module structure of rings of integers and integral representation theory.



[3] F. Ferri, Leopoldt-type theorems for non-abelian extensions of Q, arXiv preprint (2022), [arXiv]

[2] I. Del Corso, F. Ferri and D. Lombardo, How far is an extension of p-adic fields from having a normal integral basis?, J. Number Theory (2022), 158-197 [DOI] [arXiv]

[1] F. Ferri and C. Greither, Tame Galois module structure revisited, Ann. Mat. Pura Appl. 198 (2019), no. 6, 2029-2042, [DOI], [arXiv]